# SDR VNAA202002299992

- Difficulty date: January 23, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB IS CRACKED OB OF RBL 9. FABRICATED AND DRILLED PARTS IAW CRJ 700 SRM 53-11-10-201-004-A01 AND 51-40-11-001-010-A01.
